MathSciNet Relay Station
MathSciNet bibliographic data
MR1443856 (98g:55008) 55P35 (55S15)
Silberbush, Paul; Ucci, Jack On the suspension order of $({\bf R}{\rm P}\sp {2m})\sp {[k]}$. Proc. Amer. Math. Soc. 126 (1998), no. 6, 1867–1872.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement